| Model Number |
83779 |
| Medical Device Problem Codes |
Failure to Advance (2524); Separation Failure (2547)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/13/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
E1.Initial reporter facility name- (b)(6) hospital device evaluated by manufacturer: the device was returned for analysis.The pusher wire returned inside the introducer sheath.It was observed that the pusher wire was observed kinked and the introducer was detached.The pouch was returned, and it was observed that the pouch information matches with the complaint information.No more damages were observed.Microscope inspection revealed that under the microscope it was observed that the pusher wire was observed kinked and the introducer was detached.The functional inspection could not be performed, because the main coil was not returned.
Event or Problem Description
Reportable based on device investigation completed on 20jun2023.It was reported that the coil got stuck in the catheter.The target lesion was in the lower limb artery.A 6mm x 20cm interlock pe f-idc was selected for use.During the procedure, it was noted that this device was advanced smoothly but could not be released.Hence, the coil got stuck in the distal part of the catheter.The coil was retracted inside the catheter again to remove and the entire system was removed.The procedure was completed with a different device.There were no complications reported and the patient is stable.However, device investigations revealed that the introducer was detached.